Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Tarek M Elgindi    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Drivas, TD; Elgindi, TM; Iyer, G; Jeong, IJ, Anomalous Dissipation in Passive Scalar Transport, Archive for Rational Mechanics and Analysis, vol. 243 no. 3 (March, 2022), pp. 1151-1180 [doi]  [abs]
  2. Constantin, P; Drivas, TD; Elgindi, TM, Inviscid Limit of Vorticity Distributions in the Yudovich Class, Communications on Pure and Applied Mathematics, vol. 75 no. 1 (January, 2022), pp. 60-82 [doi]  [abs]
  3. Elgindi, TM; Jeong, IJ, The incompressible Euler equations under octahedral symmetry: Singularity formation in a fundamental domain, Advances in Mathematics, vol. 393 (December, 2021) [doi]  [abs]
  4. Elgindi, TM, Finite-time singularity formation for $C^{1,\alpha}$ solutions to the incompressible Euler equations on $\mathbb{R}^3$, Annals of Mathematics, vol. 194 no. 3 (November, 2021), Annals of Mathematics [doi]
  5. Elgindi, T; Ibrahim, S; Shen, S, Finite-time singularity formation for an active scalar equation, Nonlinearity, vol. 34 no. 7 (July, 2021), pp. 5045-5069 [doi]  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320